# SDR ASAA2022041838141

- Difficulty date: April 18, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 20,533 hours, 6,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHIELD FWD OF DOOR CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED AND REPLACED SHIELD IAW B737-900ER SRM 51-40-02-0G-0W .5 O .050 R .037 L .8 D .013.
